JournalsjstVol. 4, No. 2pp. 221–233

Minimal partitions for anisotropic tori

  • Bernard Helffer

    Université de Nantes, France
  • Thomas Hoffmann-Ostenhof

    Universität Wien, Austria
Minimal partitions for anisotropic tori cover
Download PDF

Abstract

We analyze spectral minimal kk-partitions for the torus. In continuation with what we have obtained for thin annuli or thin strips on a cylinder (Neumann case), we get similar results for anisotropic tori.

Cite this article

Bernard Helffer, Thomas Hoffmann-Ostenhof, Minimal partitions for anisotropic tori. J. Spectr. Theory 4 (2014), no. 2, pp. 221–233

DOI 10.4171/JST/68